Is Paracetamol Safe If Given To Mothers Who Are Breastfeeding?

Illustration of Is Paracetamol Safe If Given To Mothers Who Are Breastfeeding?
Illustration: Is Paracetamol Safe If Given To Mothers Who Are Breastfeeding? cdn2.momjunction.com

Good evening, I want to ask .. r nI am sick, and I am drinking 500g of paracetamol while my child has a fever and a cold, he is also taking medicine from a midwife … and my child is drinking breastmilk from me .. r nThis is a danger not??

1 Answer:

Good morning, thanks for asking at HealthReplies.com. Paracetamol is a drug that belongs to the class of pain relievers and fever reducers. When used as a pain reliever, this drug is able to relieve mild and moderate pain. This drug is one of the over-the-counter medicines, and can be used as first aid when you or other family members experience fever or pain, but have not had time to go to the doctor.

Regarding your question, research so far shows paracetamol is safe to give to mothers who are breastfeeding as long as it is consumed according to the instructions or the listed rules. It is true that some of these drugs will enter the breast milk and be taken by your baby, but this part is very small and not problematic for him.

However, you must also be vigilant in using paracetamol if you have a history of kidney problems, liver problems, lack of nutrition, lack of fluids, or if before checking with your doctor, your disease does not heal after about 3-5 days of using the drug. Also avoid using this drug more than 4 grams in 24 hours (if you consume 500 mg, then not more than 8 tablets), and if an allergic reaction occurs, consult a doctor immediately.

Meanwhile, take care of your health by continuing to adopt a healthy lifestyle, such as not physically straining to do too much activity, avoiding stress, getting enough sleep, consuming more nutritious foods such as vegetables and fruit, avoiding cigarette smoke, and exercising regularly. Get well soon.

So, hopefully this is useful.

dr. Amadeo D. Basfiansa

: by

Related Question

Cannot Make A High Sound After The Impact To The Neck?

Cannot Make A High Sound After The Impact To The Neck?

(8 months ago)

After the accident there was a collision in the neck so I couldn’t make a high pitched sound... Read more

Large Upper Stomach Accompanied By Difficult Bowel Movements?

Large Upper Stomach Accompanied By Difficult Bowel Movements?

(8 months ago)

good morning doctor … r nI want to ask why my upper stomach looks bigger than underneath. r nAnd when the sitting position looks like a distended stomach r nthen if the upper... Read more

Swollen Feet In Diabetics?

Swollen Feet In Diabetics?

(1 year ago)

Assalammu’alaikum, good evening.Doctor, I want to ask, about what is the cause of the feet of a patient with blood sugar to swell like filled with fluid? Then how to handle i... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *